CSpace

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Convergence and Stability of the Truncated Euler-Maruyama Method for Stochastic Differential Equations with Piecewise Continuous Arguments 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 卷号: 14, 期号: 1, 页码: 194-218
Authors:  Geng, Yidan;  Song, Minghui;  Lu, Yulan;  Liu, Mingzhu
Favorite  |  View/Download:78/0  |  Submit date:2021/01/14
Stochastic differential equations with piecewise continuous argument  local Lipschitz condition  Khasminskii-type condition  truncated Euler-Maruyama method  convergence and stability